Tuesday, November 14, 2006

Sick Of Doctors...Consulting The MAGIC 8 BALL...

     TYSABRI infusion #4...didn't go well today.  Experienced an "anaphylactoid reaction"...broke out in hives and got "stupid" until I was drugged into a gorked stupor.  Spent the entire afternoon sleeping off IV Benadryl and Solumedrol, but am home now (obviously!).

     TYSABRI treatments are now "suspended" until Dr. She Who Will Not Be Named reaches the big wig drug representative to "talk amongst themselves" and wring their hands.  Most likely, I will not be eligible for the drug for at least 3 more months, but possibly not at all.

     I'm feeling ill from drugs, completely bummed out about the reaction, and back into worrying about my longevity...sorry if this post is not my "upbeat" sarcasm...I REALLY am worried now and anxiety trumps humor at this point.

     Gonna go consult the Magic 8 Ball for answers...guess I'll just stick to "Yes/No" questions for now...

6 comments:

zeegirl601 said...

Oh, Linda, I'm sorry. That is so sucky and bad and all things horrid. I've not heard of people having anaphylactoid reactions to Tysabri (not that I'm, you know, an expert or anything... ;-) ) but hopefully it's something they can fix. At least it wasn't rogressive Multifocal Leukoencephalopathy... Will keep my fingers crossed for ya!

If it makes you feel any better, I'm feeling lousy a lot of the time due to the Avonex... Damned MS drugs - sometimes I think they're worse than the disease!

sonyasuzanne said...

Aww dayum girl....here i was looking for comfort and some laughing from you and I read this.  Life's the shit at times, isn't it?  (did I just type shit?  geeze...I'm pathetic....)

I've been thinking of you and wanting to call....there just hasn't been any time.  Ughh....how's your weekend looking?  Up for any long distance co-complaining?

love ya....

Suzy, from Bears pull off a another clincher at the end, Chicago

mdmhvonpa said...

gorked stupor ... sounds like a big chunk of my college years.

Sorry 'bout the hives ... can you at least amuse yourself with a 'sharpie' pen and try to connect the dots?  


Ooooh ... look, it's gemini and ther is the little dipper .. wait ... (blush) ... ahem ... yes.

rogersamm said...

LD These are the possibilities from the magic 8 ball:

The 8-Ball Answers
As a resource to 8-Ball developers, I list here the 20 answers you can find on the icosahedron inside an 8-Ball:

Signs point to yes.
Yes.
Reply hazy, try again.
Without a doubt.
My sources say no.
As I see it, yes.
You may rely on it.
Concentrate and ask again.
Outlook not so good.
It is decidedly so.
Better not tell you now.
Very doubtful.
Yes - definitely.
It is certain.
Cannot predict now.
Most likely.
Ask again later.
My reply is no.
Outlook good.
Don't count on it.

I believe that all of these apply to any question about MS.
I'm sorry you're going through this and I have nothing helpful to offer.
On a recent Simpsons episode, Marge asked Homer to do something and he replied: "Oh, Marge, what's the point? We're all slowly dying."
Guess that's not much consolation either.
Being in a body definitely has many downsides.
The deaths in our household over the last six months make me think of that line from E.M. Forster, the novelist: "Only connect."
That's what you're doing with your blog and thanks for telling the truth.
RM

harkoo said...

I am truly sorry to be reading this today on your blog--i only wish there was some way i could be helping you or could find the right words to make you feel better--please let me know if there is anything i can do despite my being far away   Joyce

pjorpeej said...

Linda, I'm so sorry to hear of your reaction.  I had a very similar one with Betaseron so I have an idea of the misery you're feeling right now... both physically and emotionally.  

I'm hoping they decide to continue the TYSABRI.  Perhaps combined with some benadryl the reaction will be lessened?